# SDR QMLA2012103012172

- Difficulty date: October 30, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N222LN
- Make and model: Bell 222U
- Aircraft serial: 47544
- Aircraft time: 5,499 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 222040003111
- Part serial: AMX00243
- Condition: Contaminated
- Part time: 2,096 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, LOWER TRANSMISSION CHIP LIGHT ILLUMINATED . PRESSURE AND TEMPERTURE WERE NORMAL RANGE.  CHIP WOULD NOT BURN OFF.
